# SDR DALA1115209223

- Difficulty date: February 24, 2011
- Submitted: March 6, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 3924814505
- Condition: Corroded
- Location: Bs 484-503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BETWEEN STA 484 AND STA 503, STR 29 LT FASTENER WITH RUST (MK11-26).  COMPLIED WITH ON NON-ROUTINE W/O 2003107, ZONE 1000, ITEM 0136.  R & R LONGERON SPLICE AND HARDWARE AT FWD CARGO BETWEEN STA 484 AND STA 503, LONGERON 29 LT IAW SRM 51-30-05.
